# SDR ASOA201611076146

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670392041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE CHANNEL CORRODED BETWEEN 193AB AND 194AB.  COMPLIED WITH EC/TC EA 32-2016-202 AND EA 32-2016-202.  A/C WAS APPROVED FOR RETURN TO SERVICE.
